# SDR SWAA022787

- Difficulty date: November 24, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 45,263 hours, 37,278 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BS 328 FLOORBEAM CORRODED BETWEEN LBL 30 AND RBL 60.  REPAIRED PER SWA EA.
